Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from fissure. Started bleeding stool, painful, anal and hip itching. Why?

Hi, myself Deepak Kumar Shaw, suffering from from Fissure since last 5 years. It started with bleeding in stool , but I do not pay attention to it, later it started paining and I take help of homeopathy to get relief from pain and bleeding and it worked. But few year back I come to know that I am suffering from Fissure. My Anal and hips area is ittiching through out day and night, and hips turned into black region with spots over the area and it looks very ugly. Further the anal region remains wet with liquid, which is bit sticky and bad smelling. Please suggest what should I do.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Deepak,
Thanks for query,
It seems that you might be having Fissure in ano or from your history it is possible that you might be having Fistula in ano.
Consult surgeon and get examined.
In both cases you may require surgery.
Avoid constipation and take plenty of water.
Ok and bye.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor